Hi there, I'm an 18 y/o female and I have taken birth control ( Kariva -- to be specific) since I was 15 to treat PCOS. About a month ago, I had intercourse and afterwards I bled heavily and had cramps for a week. I should not have gotten my period for another two weeks according to my pills. When I took the pills that started my period, It was very light and ended two days early. We used a condom but I'm scared. I've been constipated, had thicker vaginal discharge, and pain in the left and right sides of my abdomen. Why did I bleed? Why am I having weird symptoms now? Could I be pregnant? Am I just freaking myself out? If any one could answer these questions it would be greatly appreciated! Thank you!
I just saw the date of this post and realize it was from awhile ago, so I hope everything turned out fine. I wanted to give some advice about PCOS. I was diagnosed with it when I was about 19 years old and was put on Metformin to help regulate my cycles and get my hormones and weight under control. In that time, I had horrible cramps from the polycystic ovaries. I would spot pretty regularly after each time having sex as well. My Gynocologist told me that I had a very sensitive cervix and my partner could have added to some of the pain as well. Sex was painful for me until I found the right partner and positions while having PCOS.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.